Change search
ReferencesLink to record
Permanent link

Direct link
Extremal graphs for some problems on cycles in graphs
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
2004 (English)In: Proceedings of the Thirty-Fifth Souteastern International Confrence on Combinatorics: Congr. Numer. 171, 2004, 179-192 p.Conference paper (Other academic)
Place, publisher, year, edition, pages
2004. 179-192 p.
URN: urn:nbn:se:umu:diva-19969OAI: diva2:207833
Available from: 2009-03-13 Created: 2009-03-13

Open Access in DiVA

No full text

By organisation
Mathematics and Mathematical Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 13 hits
ReferencesLink to record
Permanent link

Direct link